# SDR 05FDEA03300

- Difficulty date: October 7, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 42,943 hours, 9,844 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RIGHT HAND SIDE WING TANK AT END OF STRINGER 14 , UPPER   STRINGER.  CRACK AT RIGHT HAND WING TANK END OF STRINGER 14 SLOTTED OUT AS PER   SRM   57-20-00 FIGURE 10 VOLUME I.  NEW REPAIR ANGLE FABRICATED AND INSTALLED AS PER SRM   57-20-00 FIGURE 10 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
